# SDR SIMA20130730003

- Difficulty date: July 30, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 24,234 hours, 20,552 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY LIGHT INOP.  REPOSITIONED BULB IN SOCKET LIGHT WORKS FINE IAW AMM 33-50-10.
